Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 10, Pages 625-638
http://dx.doi.org/10.1155/S0161171203202155

Examples of Friedrichs model operators with a cluster point of eigenvalues

Departamento de Matemáticas, Universidad Simón Bolívar, Apartado Postal 89000, Caracas 1080-A, Venezuela

Received 26 February 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Serguei I. Iakovlev, “Examples of Friedrichs model operators with a cluster point of eigenvalues,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 10, pp. 625-638, 2003. https://doi.org/10.1155/S0161171203202155.